advertisement
Question
Posted by: nads | 2008/11/06

no period since I gave birth

I had natural birth last year October, the hospital gave me the 3 month injection , but I suffered from migraines they then changed me to the 2 month injection , now I am on nothing an it' s been 10 months and I never spotted or had a period, is there a tablet that I can take to bring on a period?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You could try the oral contraceptive.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement